Share:


On some spectral properties of third order nonlinear boundary value problems

Abstract

The present paper deals with a two point the third-order nonlinear boundary value problem. An estimation of the number of solutions to boundary value problem and their nodal structure are established. Some results are given on spectral properties of solutions.

Keyword : nonautonomous differential equations, nonlinear boundary value problems, multiplicity of solutions, nodal structure of solutions, spectral curves

How to Cite
Smirnov, S. (2012). On some spectral properties of third order nonlinear boundary value problems. Mathematical Modelling and Analysis, 17(1), 78-89. https://doi.org/10.3846/13926292.2012.645076
Published in Issue
Feb 1, 2012
Abstract Views
278
PDF Downloads
191
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.